Nash equilibria of finitely repeated games

J. P. Benoit, V. Krishna

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

Under weak conditions, any feasible and individually rational payoff vector of a one-shot game can be approximated by the average payoff in a Nash equilibrium of a finitely repeated game with a long enough horizon.

Original languageEnglish (US)
Pages (from-to)197-204
Number of pages8
JournalInternational Journal of Game Theory
Volume16
Issue number3
DOIs
StatePublished - Sep 1987

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Nash equilibria of finitely repeated games'. Together they form a unique fingerprint.

Cite this